Alert archive / Louisiana / Flash Flood Warnings in 2009

Flash Flood Warning 112, NWS Shreveport, LA

October 30, 20095 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Oct 30, 2009, 1:30 AM CDT for 5 parishes in Louisiana. It was in force for 7 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 30, 2009, 1:30 AM CDT (06:30 UTC)
Expired
Oct 30, 2009, 8:30 AM CDT
In force
7 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Grant Parish, LA, Jackson Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Winn Parish, LA

What was reported inside it

TimeReportWhereRemark
Oct 30, 1:35 AM CDTFLASH FLOOD3 Nw Hodge, LAHIGH WATER OVER BEAR CREEK ROAD NORTHWEST OF HODGE.
Oct 30, 1:42 AM CDTFLASH FLOODNatchez, LAHIGH WATER AND ROAD CLOSURES IN AND AROUND THE NATCHEZ COMMUNITY
Oct 30, 1:42 AM CDTFLASH FLOODWinnfield, LAHIGH WATER REPORTED ON HWY 167 NEAR THE AIRPORT.
Oct 30, 2:35 AM CDTFLASH FLOOD3 Nw Hodge, LAHIGH WATER OVER BEAR CREEK ROAD NORTHWEST OF HODGE.
Oct 30, 2:42 AM CDTFLASH FLOODNatchez, LAHIGH WATER AND ROAD CLOSURES IN AND AROUND THE NATCHEZ COMMUNITY
Oct 30, 2:42 AM CDTFLASH FLOODWinnfield, LAHIGH WATER REPORTED ON HWY 167 NEAR THE AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 6.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1620 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 278 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1620 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
510 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
278 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
2.2
Supercell composite
14.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 300630
FFWSHV
LAC043-049-069-073-127-301030-
/O.NEW.KSHV.FF.W.0112.091030T0630Z-091030T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
130 AM CDT FRI OCT 30 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF JONESBORO...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
  CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...
  WINN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF WINNFIELD...
  NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF NATCHITOCHES...

* UNTIL 530 AM CDT

* AT 130 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. RAIN RATES OF 
  ONE TO TWO INCHES PER HOUR HAS BEEN OBSERVED FROM THESE SHOWERS AND 
  EMBEDDED THUNDERSTORMS...THAT CONTINUE TO DEVELOP SOUTHWEST INTO 
  SOUTHWEST LOUISIANA. WIDESPREAD ONE TO IN EXCESS OF THREE INCHES OF RAIN
  HAS FALLEN ACROSS NATCHITOCHES...WINN...AND JACKSON PARISHES SINCE 
  THURSDAY NIGHT...AND THIS ADDITIONAL HEAVY RAINFALL WILL QUICKLY RUNOFF 
  AND CAUSE FLASH FLOODING AS THEY REPEATEDLY MOVE NORTHEAST OVER THE SAME 
  AREAS.   

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STERLINGTON
  AND RICHWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA THROUGH 530 AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3229 9202 3228 9230 3185 9236 3141 9251
      3140 9268 3151 9272 3134 9294 3136 9322
      3180 9330 3198 9311 3212 9315 3215 9281
      3245 9277 3250 9242 3258 9240 3260 9224
      3273 9206 3272 9197 3266 9190 3253 9189

$$

15
2 follow-up statements
000 
WGUS74 KSHV 300836
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
336 AM CDT FRI OCT 30 2009

LAC043-049-069-073-127-301030-
/O.CON.KSHV.FF.W.0112.000000T0000Z-091030T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OUACHITA LA-JACKSON LA-NATCHITOCHES LA-WINN LA-GRANT LA-
336 AM CDT FRI OCT 30 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
GRANT...WINN...NATCHITOCHES...JACKSON AND OUACHITA PARISHES...

AT 336 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING 
OVER THE WARNED AREA. A LARGE AREA OF MODERATE TO HEAVY RAINFALL CONTINUES 
TO DEVELOP AND BACKBUILD SOUTHWEST INTO SOUTHWEST LOUISIANA...AND WILL 
MOVE REPEATEDLY NORTHEAST OVER THE SAME AREAS THROUGHOUT MUCH OF THE 
OVERNIGHT HOURS. HOURLY RAIN RATES OF A THIRD TO AS HIGH AS AN INCH PER HOUR 
WILL BE POSSIBLE OVER THE WARNED AREA THIS MORNING...WHERE WIDESPREAD OF TWO 
TO FOUR INCHES OF RAIN HAS FALLEN SINCE LATE LAST NIGHT. NUMEROUS ROADS ARE 
FLOODED OR CLOSED ACROSS NATCHITOCHES...WINN...AND JACKSON PARISHES. 
ADDITIONAL FLASH FLOODING IS LIKELY THROUGHOUT THE OVERNIGHT HOURS. TRAVEL 
IS NOT RECOMMENDED THIS MORNING.   

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
MONROE...SWARTZ...STERLINGTON...RICHWOOD...MONROE...JONESBORO...
CLAIBORNE AND BROWNSVILLE-BAWCOMVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES...WITH ISOLATED HIGHER 
AMOUNTS...ARE POSSIBLE IN THE WARNED AREA THROUGH 530 AM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3229 9202 3228 9230 3185 9236 3141 9251
      3140 9268 3151 9272 3134 9294 3136 9322
      3180 9330 3198 9311 3212 9315 3215 9281
      3245 9277 3250 9242 3258 9240 3260 9224
      3273 9206 3272 9197 3266 9190 3253 9189

$$

15
000 
WGUS54 KSHV 301018
FFWSHV
LAC043-049-069-073-127-301330-
/O.EXT.KSHV.FF.W.0112.000000T0000Z-091030T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
518 AM CDT FRI OCT 30 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  GRANT PARISH IN NORTH CENTRAL LOUISIANA...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF JONESBORO...
  OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...WEST MONROE...SWARTZ...MONROE...
  CLAIBORNE...BROWNSVILLE-BAWCOMVILLE...
  WINN PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF WINNFIELD...
  NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF NATCHITOCHES...

* UNTIL 830 AM CDT

* AT 514 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN 
SHREVEPORT...CONTINUED TO INDICATE MODERATE TO HEAVY RAINFALL 
OCCURRING ACROSS THE WARNED AREA. WIDESPREAD ONE TO THREE INCHES OF 
RAINFALL HAD OCCURRED ACROSS THE WARNED AREA OVERNIGHT WITH ISOLATED 
HIGHER AMOUNTS...ESPECIALLY ALONG A LINE FROM SOUTH OF 
NATCHITOCHES...ONTO JUST WEST OF WINNFIELD ONTO NEAR CALHOUN 
LOUISIANA. AN ADDITIONAL ONE TO THREE INCHES WILL BE POSSIBLE ACROSS 
THE WARNED AREA THROUGH 830 AM THIS MORNING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STERLINGTON
  AND RICHWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

SOME ROADS REMAIN CLOSED DUE TO HIGH WATER. BE ESPECIALLY CAUTIOUS 
AT NIGHT THROUGH THE DAWN HOURS WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3229 9202 3228 9230 3185 9236 3141 9251
      3140 9268 3151 9272 3134 9294 3136 9322
      3180 9330 3198 9311 3212 9315 3215 9281
      3245 9277 3250 9242 3258 9240 3260 9224
      3273 9206 3272 9197 3266 9190 3253 9189

$$

13

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Oct 29, 11:49 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Oct 29, 11:49 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1149 PM CDT THU OCT 29 2009

.DISCUSSION...
ONE FINAL EVENING UPDATE TO REMOVE SEVERE AND HEAVY RAIN WORDING...
AS SHOWERS STILL WIDESPREAD BEHIND FRONT...BUT LITTLE IN WAY OF THUNDER.
EASTERN SECTIONS OF CWA STILL SUBJECT TO HEAVY RAIN...AND POSSIBLY
STRONG CONVECTIVE WIND GUSTS./VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  58  60  47  69  47 /  80  80  40  10  10
MLU  64  65  48  65  47 / 100 100  60  30  10
DEQ  57  58  42  64  43 /  40  60  20  10  10
TXK  57  60  45  64  48 /  60  80  40  10  10
ELD  58  60  45  64  43 /  80  80  40  10  10
TYR  55  58  45  68  49 /  60  60  20  10  10
GGG  57  59  44  68  45 /  60  80  40  10  10
LFK  59  63  45  71  46 /  80  80  40  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

LA...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
     LAZ001>006-010>014-017>022.

OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT FRIDAY FOR THE FOLLOWING ZONES:
     TXZ097-112-126-138-150>153-165>167.

&&
Hazardous weather outlook, Oct 29, 11:56 AM CDT, 13 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1156 AM CDT THU OCT 29 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-301700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1156 AM CDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN UPPER LEVEL DISTURBANCE...COMBINED WITH A SLOW MOVING SURFACE
COLD FRONT AND RICH LOW LEVEL MOISTURE...WILL PROVIDE FOR
WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. SOME OF
THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL...DAMAGING
WINDS...AND ISOLATED TORNADOES. FLOODING WILL BE A SIGNIFICANT
CONCERN WITH RAINFALL TOTALS AVERAGING AROUND 3 TO 6 INCHES
AREAWIDE...INCLUDING ISOLATED AMOUNTS OF UP TO 7 INCHES POSSIBLE
THROUGH FRIDAY. THE MOST LIKELY LOCATING FOR THE HIGHEST RAINGALL
TOTALS WIL BE ACROSS NORTHWEST LOUISIANA.

ALTHOUGH THERE WILL BE A POTENTIAL FOR BOTH SEVERE WEATHER AND
FLOODING THIS AFTERNOON AND OVERNIGHT...THE MAIN TORNADIC THREAT
WITH BE WITH THE PREFRONTAL STORMS THIS AFTERNOON...ESPECIALLY
ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA...IN ASSOCIATION
WITH STORMS THAT ARE CURRENTLY STILL DEVELOPING. THE MAIN THREAT
FOR SIGNIFICANT FLOODING WILL BE TONIGHT...AS WELL AS POSSIBLE
STRONG TO DAMAGING STRAIGHT LINE WINDS ASSOCIATED WITH A SLOW
MOVING SQUALL LINE ENTERING NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA
DURING THE EVENING FROM THE WEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

HEAVY RAIN WILL LINGER INTO MUCH OF THE DAY FRIDAY...WITH A
CONTINUED FLOODING THREAT.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS WILL LIKELY BE REQUIRED THIS
AFTERNOON AND EVENING. LOCAL FLOODING ALSO POSSIBLE THIS
AFTERNOON...BECOMING MORE LIKELY AREAWIDE TONIGHT AND FRIDAY.
EMERGENCY MANAGERS NEED TO PREPARE FOR POSSIBLE SIGNIFICANT FLOODING.

VII

In the hours before

Local storm report, Oct 30, 1:08 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
108 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     FLASH FLOOD      RUSTON                  32.53N 92.64W
10/29/2009                   LINCOLN            LA   LAW ENFORCEMENT

            HIGHWAY 33 IS FLOODED IN RUSTON.

&&

15
Local storm report, Oct 30, 1:10 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     CARTHAGE                32.15N 94.34W
10/29/2009                   PANOLA             TX   LAW ENFORCEMENT

            TREES DOWN IN CARTHAGE.

&&

15
Local storm report, Oct 30, 1:11 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     FLASH FLOOD      STONEWALL               32.26N 93.82W
10/30/2009                   DE SOTO            LA   LAW ENFORCEMENT

            PORTIONS OF HIGHWAY 3276 NEAR STONEWALL IS CLOSED DUE TO
            HIGH WATER.

&&

15
Local storm report, Oct 30, 1:14 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
114 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     FLASH FLOOD      RUSTON                  32.53N 92.64W
10/30/2009                   LINCOLN            LA   LAW ENFORCEMENT

            HIGHWAY 33 IS FLOODED IN RUSTON.

&&

15
Local storm report, Oct 30, 1:17 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
117 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      14 SSW FOUKE            33.07N 93.98W
10/29/2009                   MILLER             AR   LAW ENFORCEMENT

            COUNTY ROAD 3 NORTHEAST OF THE RAVANNA COMMUNITY IS
            FLOODED.

&&

15
Local storm report, Oct 30, 1:18 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
118 AM CDT FRI OCT 30 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      BOSSIER CITY            32.52N 93.66W
10/30/2009                   BOSSIER            LA   LAW ENFORCEMENT

            NUMEROUS ROADS REMAIN UNDER WATER AND CLOSED. SOME WATER
            IN HOMES ACROSS THE PARISH AS WELL.

0115 AM     FLASH FLOOD      SHREVEPORT              32.47N 93.80W
10/30/2009                   CADDO              LA   LAW ENFORCEMENT

            ROADS UNDER WATER AND CLOSED THROUGHOUT THE ENTIRE
            PARISH. SOME WATER IN HOMES ACROSS THE SOUTHERN PORTION
            OF THE PARISH.

0115 AM     FLASH FLOOD      10 NE BRADLEY           33.20N 93.53W
10/30/2009                   LAFAYETTE          AR   LAW ENFORCEMENT

            HWY 53 CLOSED NEAR LAKE ERLING DUE TO HIGH WATER.

&&

MBERRY

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 7:13 PM CDTTornado WarningSHVBossier, Webster32 min
Oct 29, 7:49 PM CDTFlash Flood WarningSHVBossier, Claiborne, Webster8 hr
Oct 29, 9:12 PM CDTRiver Flood WarningSHVBossier4 days
Oct 29, 9:13 PM CDTFlash Flood WarningSHVBossier, Caddo, De Soto4 hr
Oct 29, 9:29 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union46 min
Oct 29, 10:21 PM CDTFlash Flood WarningSHVBienville, Claiborne, Lincoln, Red River, Union4 hr
Oct 30, 12:55 AM CDTFlash Flood WarningSHVBossier, Caddo, De Soto4 hr
Oct 30, 2:13 AM CDTFlash Flood WarningSHVBienville, Lincoln, Red River, Union4 hr
Oct 30, 3:45 AM CDTFlash Flood WarningSHVClaiborne, Webster4 hr
Oct 30, 3:54 AM CDTRiver Flood WarningSHVCaddo, De Soto14 days
Oct 30, 4:41 AM CDTAreal Flood WarningSHVBossier, Caddo, De Soto4 hr
Oct 30, 6:15 AM CDTAreal Flood WarningSHVBienville, Claiborne, Webster60 min
Oct 30, 6:29 AM CDTFlash Flood WarningSHVBienville, Lincoln, Red River, Union3 hr
Oct 30, 7:43 AM CDTAreal Flood WarningSHVClaiborne, Webster2 hr
Oct 30, 8:31 AM CDTAreal Flood WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Lincoln and 6 more3 hr
Oct 30, 9:55 AM CDTRiver Flood WarningSHVBossier, Caddo, Red River23 hr
Oct 30, 11:14 AM CDTRiver Flood WarningSHVCaldwell, Ouachita31 days
Oct 30, 11:38 AM CDTRiver Flood WarningSHVClaiborne, Lincoln, Union35 hr

Nearby

Flash Flood Warnings in Louisiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.